I have been through a lot the last couple of weeks and wanted to let you know what's been happening. I had to go back out on medical leave and it has been 3 weeks again that I have been off work.
I did finally figure out a couple of things concerning the dreadful tiredness and fatigue that I was having. The first thing that my doctor wanted me to do was to go off the Oxycontin. I did notice a difference in being able to stay awake and being less fatigued after stopping it. Of course the first couple of days were a bit worse but most of the withdrawals were taken care of with having the patch on.
Second, I have been on the Androgel testosterone replacement for almost a month now and I think that is having a bit of a positive effect on my energy level. I am not sure what my levels are until I go back for a check up but we will see. I don't feel like this dosage is quite enough.
I have really been very, very, very depressed and lonely. I had really been debating starting the Wellbutrin along with the Lexapro and I came to the conclusion that I really do not want to try it at this time. I just don't want to experience any negative side effects just when I am starting to feel somewhat better. I have been able to stay awake longer than I was. Before going on medical leave I was barely able to stay awake 12 hours and that was with 4 or 5 cups of coffee just to be able to get through the day. Now, I am staying awake 14 hours and only drinking 1 or 2 cups of coffee per day.
I believe that I am ready to go back to work and I will contact my doctor tomorrow and ask to return on Monday. I was allowed to stay off until Sep. 10th but I really want to get back to work and be around people again. I think that would help my mental well being as well. I just wanted to let you all know that I am still alive and here.
It's really good to hear from you. Sorry you've been having such a rough time. But, it does sound like things are slowly starting to look up. I think you're right that going back to work might help with the depression, but just be sure you are physically ready. The 10th isn't that much farther away. Maybe you could go back half days for a week??? It might be better to build back up to your full workday.
I hope you can post on days when you feel up to it. I've missed you. I am sure the others have too. Take care of yourself and let us know what you decide about work. Just don't over-do too fast, OK? I'm sending lots of hugs and prayers your way, CMP/MM
Brian, I am so sorry to hear you are having such a tough time.
If I remember correctly you were on the percocet & it made you tired, am I correct? Funny how everyone is different.
The oxycodone did the same to me.
Depression is a terrable thing & tough to go through. I think your making a good choice to hold off starting anything else when your just getting some control from going off the oxy. Give yourself some time.
You know when your that tired & dragging butt trying to work & all it is enough to get you depressed. I go through the same so I can understand.
It can really be a catch 22, need some good pain control but then there are the side effects to deal with. How is your pain on the patch?
I hope all goes better for you. We have missed you & I kept wondering what was going on, I asumed you were busy with work.
I have never in my life had coffee in the middle of the day or evening until recently, its a bad habit & I am trying to not depend on it but its tough when you have to work & you have no choice & desperate to just make it through the day. It would be great if you could start on 1/2 days, but if thats not an option just do the best you can & take it one day at a time. Take care & let us know how it goes. Sammy
Hey Brian - glad to hear from you - sorry you are having a time with depression - what does the doctor think you should do with the Wellbutrin - it is really tricky dealing with antidepressants because they all work a little bit different and one can tweak another one in a negative or positive way - I believe people that have problems with depression should work with a psychiatrist to get things right - I had problems for years, some would help a little some not - I went to see a psych and basically said, hey i do not want to talk but thought you might be able to get my antidepressants right and he did - he even helped me over a hump a while back when my pain meds were messing with my brain just by adjusting when I took my medication - it took about 3 months to get it right but when I got on the right combination, it just changed my world around - this would never have happened with my PCP, it is just not what he does
you are in my prayers huggs Aver